MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE® CERTAIN® 2 IMPLANT 3.25 X 10MM; DENTAL IMPANT

BIOMET 3I OSSEOTITE® CERTAIN® 2 IMPLANT 3.25 X 10MM; DENTAL IMPANT
Model Number XIFOSM310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Patient id not provided/unknown.Patient weight not provided/unknown.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.Summary investigation.
 
Event or Problem Description
It was reported that the implant was removed due to infection.The patient was prescribed antibiotics.

Brand Name
OSSEOTITE® CERTAIN® 2 IMPLANT 3.25 X 10MM
Common Device Name
DENTAL IMPANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9655683
Report Number0001038806-2020-00236
Device Sequence Number2755802
Product Code DZE
UDI-Device Identifier00844868023081
UDI-Public(01)00844868023081(17)231117(1
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K100724
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/17/2023
Device Model NumberXIFOSM310
Device Catalogue NumberXIFOSM310
Device Lot Number2018110321
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2020
Initial Report FDA Received Date01/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR